# SDR SWAA2015121547154

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,501 hours, 49,711 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 6573735
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER OUT OF ADJUSTMENT.  R & R SPOILER IAW AMM.
